# SDR SWAA981757

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 616 FRAME INBOARD CHORD CRACKED AT LBL 64 WL 201.  REPAIRED PER BOEING SRM.
